Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2004
    Volume: 149
    Number: 3
    DBLP: db/journals/amc/amc149.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 63  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    K. Parand, Mohsen Razzaghi.
    Rational Chebyshev tau method for solving Volterra's population model.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    M. A. Abdou, F. A. Salama.
    Integral equation and contact problem.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Wan-Tong Li, Jian-Ping Sun.
    Multiple positive solutions of BVPs for third-order discrete difference systems.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Cheng-Long Chang, Zong-Yi Lee.
    Applying the double side method to solution nonlinear pendulum problem.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Eric Jui-Lin Lu, Rai-Fu Chen.
    An XML multisignature scheme.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Yong Chen, Xuedong Zheng, Biao Li, Hongqing Zhang.
    New exact solutions for some nonlinear differential equations using symbolic computation.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Yimin Wei, Michael K. Ng.
    Weighted Tikhonov filter matrices for ill-posed problems.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Hakki Duru.
    Difference schemes for the singularly perturbed Sobolev periodic boundary problem.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Tongjun Sun, Keying Ma.
    The finite difference streamline diffusion method for the incompressible Navier-Stokes equations.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Journal article
    Khosrow Maleknejad, M. Shahrezaee.
    Using Runge-Kutta method for numerical solution of the system of Volterra integral equation.
    Applied Mathematics and Computation 2004, Volume 149 (0) 2004
    Show item 1 to 10 of 63  

    Your query returned 63 matches in the database.